# SDR UPS02237445

- Difficulty date: December 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 7 FLAP TRACK LOOSE BUSHING ON FWD SUPPORT LUG RT,     LOOSE BUSHING REMOVED AND BORE FOUND CORRODED.  PITTING CORROSION REMOVED BY MACHINING IAW SOPM 20-10-02. NDT C/W NDF.  BUSHING FAB'D THEN  HEAT TREATED, CADPLATED, POSTBAKED AND INSTALLED.
